Vitamins supplement though provides impressive results within a very short time period, but there are many side effects attached to it. Moreover, the supplements are comprised of particular nutrients only or emphasize on specific vitamins, unless you are taking multivitamin tablets.
At the time of consumption, very few people think about the consequences of overdoses.Majority of the consumers think that slight overdoses can speed up the entire process. However, they usually end up with accumulation of one vitamin in their blood, leading to adverse reactions.
The hypervitaminosis is a common effect of vitamin overdose which is also known as vitamin toxicity. There are far worse complicated issues related to each and every vitamin form ranging from nausea to serious nerve damages. In this post, you will get to know about the vitamins which may lead to nerve damage due to overdose.
Vitamin Overdose Damages Nerves
B Complex Vitamins
There are different forms of B complex vitamins and they are all jam-packed in multivitamin tablets. The B vitamin group is comprised of B1, B12, B2, B9, B3, B7, B5 and B6. However, these vitamins are required to convert consumed foods to energy through healthy metabolism, regulate the glucose levels in blood and ensure healthy muscles and nerves.
Apart from these multivitamins, you can also obtain these B vitamins from natural food sources and singular supplements for specific B vitamins.The good health of a person can only be ensured if all the vitamins are present in his/her body in adequate proportion. However, these required amounts of B vitamins are relatively smaller as compared to the other essential vitamins and it is quite evident from the label at the back of a multivitamin pack.
If you are taking large doses of B vitamin supplements, you are actually undergoing multiple vitamin overdoses and inviting several health complications, especially nerve damage.
If you closely observe the label of a multivitamin supplement, you will see few ingredients with larger doses. These ingredients are highly essential for your healthy lifestyle and your body can withstand the overdoses of such nutrients to a certain extent. Hence, you should be careful while taking multivitamins as they contain smaller doses of sensitive nutrients.
These nutrients may trigger serious health problems if your consumption is more than the recommended daily allowance. The nerve damage due to vitamin overdose is the ultimate result, but before that you will get some common warnings or symptoms like loss of appetite, headache, nausea and constipation.
The vitamin B6 is the most sensitive nutrient and overdose of this vitamin alone is enough to cause the overdose symptoms of multiple vitamins like fatigue, nausea, loss of appetite and upset stomach. If these symptoms are ignored, overdose of vitamin B6 will certainly lead to permanent nerve damage.
Unless you are recommended by your doctor or dietician, do not consume vitamins, especially vitamin B6, beyond the recommended daily dosage. Every mineral or vitamin has its own tolerable upper limit and it is certainly a healthy practise to hit the limit without overdosing.
Caution: Please use Home Remedies after Proper Research and Guidance. You accept that you are following any advice at your own risk and will properly research or consult healthcare professional.